MathSciNet Relay Station
MathSciNet bibliographic data
MR1479279 65D20 (33C10 41A60)
Zhang, Jun; Belward, John A. Chebyshev series approximations for the Bessel function $Y\sb n(z)$ of complex argument. Appl. Math. Comput. 88 (1997), no. 2-3, 275–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement